Does the scattered spacey effect ease at all?

Discussion in 'Side-Effects of Duromine' started by alec86, Sep 3, 2014.

  1. alec86

    alec86 New Member
    Registered

    Joined:
    Sep 3, 2014
    Messages:
    5
    Likes Received:
    4
    Im on day 2 and feel pretty spacey and scattered. Is it normal? Does it ease as your body gets use to duromine
    Thanks so much
     
    Leigh'sgottalottolose likes this.
  2. Miss T

    Miss T Member
    Registered

    Joined:
    Jul 17, 2014
    Messages:
    25
    Likes Received:
    49
    Yes, it will get better, stick it out. It will be worth it. I felt a bit spacey prob for first 4 days or so. I am now 8 weeks in and Duromine has been the best choice I made.
     
    alec86 likes this.
  3. alec86

    alec86 New Member
    Registered

    Joined:
    Sep 3, 2014
    Messages:
    5
    Likes Received:
    4
    Thank u so much i have been tryn to google it and getting nothing. I know its working i have eaten 4 apples 4 bananas n a salad in 2 days. I just cant handle the spaced feeling. But il def trust you and just keep going on. Hopefully day 3 will be a better day :) thanks again
     
    Leigh'sgottalottolose likes this.
  4. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    Did not have the spacy feeling on D 30mg, but I had it real bad with D 40mg .. Hope your body adjusts soon.. keep going ..
     
  5. alec86

    alec86 New Member
    Registered

    Joined:
    Sep 3, 2014
    Messages:
    5
    Likes Received:
    4
    Yea the 30mg its pretty bad but il stick it out longer as i think its working. Thanks for advice :))
     
    Leigh'sgottalottolose likes this.
  6. Miss T

    Miss T Member
    Registered

    Joined:
    Jul 17, 2014
    Messages:
    25
    Likes Received:
    49
    Drinking alot of water also helped ease the spacey feeling. Good luck
     
    Leigh'sgottalottolose and alec86 like this.
  7. alec86

    alec86 New Member
    Registered

    Joined:
    Sep 3, 2014
    Messages:
    5
    Likes Received:
    4
    Day 3 is the same i could cry i feel crap!! Maybe i need a higher or lower dose? Im not sure. Still not eaten much though but not much energy more a stoned effect if that makes sense.
     
  8. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    See, that's the point - you need to eat more and you will have energy. It's just about WHAT you eat. Make healthy foods and you will feel ok and will lose weight. 3-4 even 5 times a day small portions of veggies, steamed meat, fruit and nuts. No pork, no fried food, no butter and fatty sauces. It's the hardest thing, but it works. Good luck.
     
    Leigh'sgottalottolose likes this.
  9. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    Kate, just a quick question on the pork .. why ,may we not eat it ??
     
  10. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    Alec86, I can so relate to your side effects ,on the no hungry and spaced out feeling, I drank so much water and it still did it to me, but it was only when I switched back to a lower dose, that I was able to eat and drink and exercise balanced and think normal again...I tried the higher dose for a month and it did not get any better for me, the space feeling that is, I did force myself to eat ,like Kate said,fruit, nuts and meat and veg,even if it was just a bite of each, but it never went away completely , so I felt after 4 weeks of not feeling good and not functioning it was time to go back to the lower dose, and it was the best thing for me, and still is, I eat all my calories now 1200, and drink between 2 and 3 litres of water a day and exercise ,my sleep is between 5 and 7 hours now, so I will be sticking to this dose now for my body . Hope you can find a way of just trying to eat a little, even if it is just fruit, that way it is not too heavy on your tummy even though you do not feel hungry you body and brain need fuel to burn energy, and at the moment you body and brain are burning up all your resources, which is really very little, so you feel even more spaced out that you would by just being on D ...If you still feel you cannot eat or drink or function properly I would strongly suggest you ask your GP for a lower dose, as D is not meant for you to starve yourself but rather to teach you to maintain and eat a healthy balanced way ,please take care of yourself, all the best to you ... :)
     
  11. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    How are you doing today Alec86 ????
     
    christine V likes this.
  12. alec86

    alec86 New Member
    Registered

    Joined:
    Sep 3, 2014
    Messages:
    5
    Likes Received:
    4
    Hi leigh thanks so much for that. I had to stop the d. I was feeling terrible so spaced out moody sketchy couldnt focas and to top it off i could not sleep a wink for 5 days and having 2 kids i couldnt function at all. My doctor is away until thurs so i went and seen the duty doctor. What a mistake that was . I explained to the doctor what was happening and his exact words were welcome to the big wide world of speed! WHAT!!! He said thats what it is no wonder this is happening, your on the way to be mobibly obese im 85kg n 165cm so i suggest you put up with the side effects or learn to shut your gob. I left the doctors surgery in tears. So i have stopped all together and tried to pull myself together. I am absolutely Thankful for ur advice and support on this forum! I am going to take ur advice leigh and try the lower dose i can not wait to get back to my doctor and tell her everything she is a very good doctor. As for the duty doctor i can not wait to make a formal complaint. I have done everything possible to try and loose this 10kg hopefully im still able to do so. Thanks again
     
    Leigh'sgottalottolose likes this.
  13. Jojodes

    Jojodes New Member
    Registered

    Joined:
    Sep 9, 2014
    Messages:
    6
    Likes Received:
    9
    I'm new to Duromine (Day 1 today!) and am feeling the spaced out feeling a little. I just had an interview at my child's school and felt like my eyes were a little shaky and I felt really self conscious, lol.
    Otherwise, I'm enjoying the energy boost and the fact that I am still hungry but not for anything 'heavy'.
    Hoping the the air head feeling dies down a little over time :)
     
    Leigh'sgottalottolose likes this.
  14. Leigh'sgottalottolose

    Leigh'sgottalottolose Well-Known Member
    Registered

    Joined:
    Jul 3, 2014
    Messages:
    71
    Likes Received:
    406
    Hi alec86.. sorry you had to go through all that trauma, some peoples personalities are just not cut out to be bedside manner stock, you cannot teach it, it is something you are born with, and clearly the duty doctor is not ,lol no tact at all... anyway on the upside, good for you for staying positive in this trial, and focusing on YOU ,and your PERSONAL NEEDS, glad to hear you have a good doctor at least ,that helps heaps,and yes let me know what your doc has to say about it all..Also ask your doctor about Phen 375 Kate the administrator has mentioned it here in the forum as an alternative to Duromine, it is cheaper and natural from herbs and capsicums etc, but works just as well... The only thing is NOT all countries or pharmacies stock it, I could not get it here in Aus, not sure about South Africa and New Zealand, but my pharmacist here in Aus is so patient with me and looked it up and said I could get it online here in Aus and it is $30 less than Duromine, and just as effective..I see my GP on Monday again, for my next lot of pills, going to ask her advice on the Phen 375, as well. I RECKON if my pharmacist and my GP say it is worth trying and a good substitute to D and gives me the same results ,then why not try it ,right ?NOT SURE which country you are from alec86 but here are a few other names for Phen375 that your pharmacist and GP might know and can help you with advice ..Phen375 is also known as, Ionamin ..... Suprenza.... Adipex-P .....Metermine.... Obermine Panbesy.... it is a yellow tablet comes in 15mg I have been told, not sure if there is a stronger alternative, would have to do more research on that, hope this can help you so long ...Let me know what you decide to do, and how you doing, stay positive ,and keep striving for you goal , you worth it !! ;)
     
    shellyisme likes this.
Loading...